Couldn't find what you looking for?

TRY OUR SEARCH!

Several of my friends and I have a really nice organized system of fun. We get together on Friday afternoon, and start using all the drugs we know of until the Sunday evening. We have a great time and will repeat this in future. At least I thought so until problems started right after our last session. I have been experiencing side effects after ketamine use the whole weekend and I do not like it! What should I do?

Loading...

What you are experiencing are symptoms of Ketamine withdrawal. You have not described them but I might imagine that you would be talking about depression, lack of concentration, coordination and sleep problems. This happens usually more often when the amount of taken Ketamine is very high. I cannot stress out how dangerous is to play with drugs as if those were candies! The best course of action get of it and live your life with full intensity. Good luck!
Reply

Loading...